Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 4, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 19, 2025, 1:58 AM CDT for Callahan County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2025, 1:58 AM CDT (06:58 UTC)
- Expired
- Apr 19, 2025, 2:21 AM CDT
- In force
- 23 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Callahan County, TX
The radar
The Dyess AFB radar (KDYX), 28 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 12:01 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1360 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.0
The text
As transmitted.
051
WFUS54 KSJT 190658
TORSJT
TXC059-190745-
/O.NEW.KSJT.TO.W.0004.250419T0658Z-250419T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
158 AM CDT Sat Apr 19 2025
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Central Callahan County in west central Texas...
* Until 245 AM CDT.
* At 158 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Dudley, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Baird around 210 AM CDT.
Putnam around 220 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Admiral and I-20 Near The Callahan-Eastland County Line.
This includes Interstate 20 between Mile Markers 305 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3215 9959 3225 9963 3251 9931 3251 9912
3231 9912
TIME...MOT...LOC 0658Z 237DEG 36KT 3223 9956
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
sn2 follow-up statements
215
WWUS54 KSJT 190710
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
210 AM CDT Sat Apr 19 2025
TXC059-190745-
/O.CON.KSJT.TO.W.0004.000000T0000Z-250419T0745Z/
Callahan TX-
210 AM CDT Sat Apr 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN CALLAHAN COUNTY...
At 210 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Baird, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Putnam and Baird around 215 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Admiral and I-20 Near The Callahan-Eastland County Line.
This includes Interstate 20 between Mile Markers 306 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3222 9942 3232 9950 3251 9931 3251 9912
3231 9912
TIME...MOT...LOC 0710Z 237DEG 46KT 3232 9940
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
sn015
WWUS54 KSJT 190721
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
221 AM CDT Sat Apr 19 2025
TXC059-190730-
/O.CAN.KSJT.TO.W.0004.000000T0000Z-250419T0745Z/
Callahan TX-
221 AM CDT Sat Apr 19 2025
...THE TORNADO WARNING FOR NORTHEASTERN CALLAHAN COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Callahan County.
&&
LAT...LON 3222 9942 3232 9950 3251 9931 3251 9912
3231 9912
TIME...MOT...LOC 0719Z 237DEG 36KT 3238 9930
$$
snWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 18, 10:50 PM CDT, 3 hours 8 minutes earlier. Its key messages:
- Slight risk for severe storms this evening through Saturday night.
- Marginal to Slight risk of excessive rainfall and flash flooding Saturday night.
- Dry weather expected early next week, with rain chances returning by mid to late week.
Area forecast discussion, Apr 18, 10:50 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 1050 PM CDT Fri Apr 18 2025 ...New AVIATION... .KEY MESSAGES... - Slight risk for severe storms this evening through Saturday night. - Marginal to Slight risk of excessive rainfall and flash flooding Saturday night. - Dry weather expected early next week, with rain chances returning by mid to late week. && .SHORT TERM... (Today and tonight) Issued at 353 AM CDT Fri Apr 18 2025 ...Slight risk of Severe storms tonight in the Big Country/Concho Valley and slight risk Saturday across all of West Central Texas... A dryline will move along an Ozona to San Angelo to Abilene line this evening. Short range models indicate scattered thunderstorms developing mainly after 7 PM from the Northern Concho Valley (Sterling City/Robert Lee) north to Sweetwater and Roby, then moving northeast to Abilene, Haskell and Throckmorton as an upper disturbance moves over. Considerable mid and upper level cloudiness may limit heating this afternoon, but moisture and instability had returned with dew points in the upper 50s to lower 60s, along with deep layer shear (0-6KM bulk shear was greater than 50 KTS). Large hail and damaging winds will be possible if storms develop, along with hail 2-3 inch diameter. SPC also outlined a 2 percent (low potential) for a tornado. A second band of scattered showers and thunderstorms may develop along the dryline toward/after midnight and move eastward overnight across West Central Texas into Saturday morning, as another disturbance moves aloft. A slight risk of severe storms expands across all of West Central Texas Saturday. While there may be scattered storms in the morning, with heating, strong to severe thunderstorms are possible in the afternoon. A weak cold front/dry line triple point may develop in the NW Concho Valley/western Big Country and focus development in the afternoon, with a stronger cold front/pacific cold front moving through later in the night. Deep layer shear and strong instability will again be available for severe storm development. Again hail 2 to 3 inch diameter possible. SPC increases the tornado potential to 5 percent (more of a medium potential) Saturday. && .LONG TERM... (Saturday night through next Friday) Issued at 236 PM CDT Fri Apr 18 2025 Thunderstorm chances will persist and are expected to increase in coverage across the area Saturday evening and overnight, as large-scale ascent increases with the upper trough entering west Texas. Strong to severe storms should be ongoing early Saturday evening and focused along and just north of a surface cold front that will be draped across the area. Latest CAMs show the front as far south as the northern Concho Valley by early evening, with most of the convection along and north of the front across the Big Country. Elevated storms north of the boundary will be capable of producing large to very large hail due to steep lapse rates. Although CAMs show most of the evening activity along and north of the front, any storms that develop in the warm sector south of the front and east of a developing dryline to our southwest will likely be severe, with large to very large hail possible. In addition, an isolated tornado is also possible, especially with any storms that are able to latch onto the front. Thunderstorms are expected to increase in areal coverage during the late evening and overnight hours Saturday, as the upper trough continues east and the cold front shifts south. Storms are expected to become more linear by this time and pose both a hail and wind threat as the line moves east across the area. In addition to the severe potential, heavy rainfall is possible during the evening and overnight hours, which may lead to some flooding concerns. The greatest flooding threat will be across the Big Country and northern Heartland counties where the greater coverage of storms is expected. Showers and storms are expected to be east of the area by daybreak Easter morning, with decreasing clouds and pleasant temperatures by afternoon, with highs in the 70s. Dry and pleasant weather is expected on Monday, with highs mainly in the lower 80s. Unsettled weather returns by mid to late week, as southwest flow aloft develops and a series of disturbances moves across the area. Rain chances remain in the forecast Tuesday night through the end of the week. && .AVIATION... (06Z TAFS) Issued at 1050 PM CDT Fri Apr 18 2025 Thunderstorms will increase in coverage over the next few hours and could continue through at least 12Z Saturday. Any storm that moves through a terminal area will be short-lived but could produce large hail and strong wind shear. Lower ceilings possible by morning, especially if there are lingering showers. Otherwise, gusty winds after 18Z Saturday with low to medium chances for more thunderstorms through 06Z. && .PRELIMINARY POINT TEMPS/POPS... Abilene 89 65 79 53 / 10 50 80 100 San Angelo 90 63 85 51 / 10 60 60 90 Junction 90 63 85 53 / 10 70 50 90 Brownwood 89 63 82 54 / 10 70 80 100 Sweetwater 89 64 78 52 / 10 40 70 90 Ozona 89 63 83 51 / 10 60 40 90 Brady 88 64 82 55 / 10 70 60 90 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...42 LONG TERM....24 AVIATION...SK
In the hours before
Special weather statement, Apr 19, 12:28 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1228 AM CDT Sat Apr 19 2025
TXZ076-077-190630-
Schleicher TX-Crockett TX-
1228 AM CDT Sat Apr 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SCHLEICHER AND
EASTERN CROCKETT COUNTIES THROUGH 130 AM CDT...
At 1228 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of The Intersection Of Ranch Road 2083 And Highway
405, or 14 miles southwest of Ozona, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
The Intersection Of Us 190 And Highway 163, The Intersection Of Ranch
Road 2083 And Highway 405, Us-190 Near The Crockett-
Sutton County Line, The Intersection Of Highway 163 And Ranch Road
1973, The Intersection Of I-10 And Highway 405, and Ozona.
This includes Interstate 10 between Mile Markers 349 and 375.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
&&
LAT...LON 3029 10173 3035 10169 3034 10166 3037 10168
3108 10123 3108 10075 3029 10131
TIME...MOT...LOC 0528Z 218DEG 37KT 3057 10139
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
snSpecial weather statement, Apr 19, 12:45 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1245 AM CDT Sat Apr 19 2025
TXZ066-127-128-139-190630-
Runnels TX-Callahan TX-Coleman TX-Taylor TX-
1245 AM CDT Sat Apr 19 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN CALLAHAN...NORTHWESTERN
COLEMAN...SOUTHEASTERN TAYLOR AND NORTHEASTERN RUNNELS COUNTIES
THROUGH 130 AM CDT...
At 1245 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Winters Lake, or 7 miles southeast of Bradshaw, moving northeast
at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clyde, Baird, Eula, Dudley, Tuscola, Potosi, Lawn, Goldsboro, Oplin,
and Ovalo.
This includes Interstate 20 between Mile Markers 295 and 310.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
&&
LAT...LON 3194 9976 3202 9994 3226 9977 3247 9955
3237 9928 3210 9954
TIME...MOT...LOC 0545Z 216DEG 38KT 3203 9980
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Apr 19, 1:22 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service San Angelo TX
122 AM CDT Sat Apr 19 2025
TXZ066-127-139-190645-
Runnels TX-Coleman TX-Taylor TX-
122 AM CDT Sat Apr 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN COLEMAN...SOUTH
CENTRAL TAYLOR AND RUNNELS COUNTIES THROUGH 145 AM CDT...
At 122 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hatchel, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Winters, Lawn, Norton, Glen Cove, Benoit, Ovalo, Ballinger, Bradshaw,
Hatchel, Maverick, Crews, Goldsboro, Lake Winters Lake, Ballinger
Lake, Novice, Talpa, Rowena, and Hords Creek Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
&&
LAT...LON 3160 10009 3184 10024 3221 9981 3186 9946
TIME...MOT...LOC 0622Z 235DEG 83KT 3186 10001
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHLocal storm report, Apr 19, 1:28 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
128 AM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Hail 3 SSE Tankersley 31.31N 100.61W
04/19/2025 E1.25 Inch Tom Green TX Trained Spotter
&&
SNLocal storm report, Apr 19, 1:45 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
145 AM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Hail 4 SW San Angelo 31.40N 100.50W
04/19/2025 E1.00 Inch Tom Green TX Public
Public reported Quarter size hail on Twin
Mountain Dr in San Angelo at 1:40 AM via
Facebook.
&&
POSpecial weather statement, Apr 19, 1:56 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service San Angelo TX
156 AM CDT Sat Apr 19 2025
TXZ072-076>078-190800-
Schleicher TX-Tom Green TX-Crockett TX-Sutton TX-
156 AM CDT Sat Apr 19 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SCHLEICHER...
SOUTHEASTERN TOM GREEN...EAST CENTRAL CROCKETT AND NORTHERN SUTTON
COUNTIES THROUGH 300 AM CDT...
At 153 AM CDT, Doppler radar was tracking a broken line of strong
thunderstorms from north south central Tom Green County to far
eastern Crockett County, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
The Intersection Of Ranch Road 1828 And Ranch Road 915, The
Intersection Of Us-
190 And Ranch Road 1828, Christoval, Eldorado, Vancourt, Us-
277 Near The Sutton-
Schleicher County Line, Adams, The Intersection Of Ranch Road 2596
And Ranch Road 864, I-10 Near The Crockett-
Sutton County Line, The Intersection Of I-
10 And Ranch Road 1989, The Intersection Of Us-
190 And Ranch Road 2084, and Sonora.
This includes Interstate 10 between Mile Markers 372 and 407.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
&&
LAT...LON 3070 10110 3109 10073 3109 10069 3113 10069
3125 10058 3136 10012 3063 10012 3046 10112
TIME...MOT...LOC 0653Z 237DEG 30KT 3068 10096
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
snThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 11:09 PM CDT | Special Weather Statement | SJT | Reagan | 51 min |
| Apr 18, 11:51 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion | 39 min |
| Apr 19, 12:22 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Tom Green | 53 min |
| Apr 19, 12:28 AM CDT | Special Weather Statement | SJT | Crockett | 62 min |
| Apr 19, 12:45 AM CDT | Special Weather Statement | SJT | Callahan | 45 min |
| Apr 19, 12:48 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 57 min |
| Apr 19, 1:13 AM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 62 min |
| Apr 19, 1:22 AM CDT | Special Weather Statement | SJT | Runnels | 23 min |
| Apr 19, 1:41 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Shackelford, Taylor | 64 min |
| Apr 19, 1:45 AM CDT | Areal Flood Advisory | SJT | Tom Green | 2 hr |
| Apr 19, 1:56 AM CDT | Special Weather Statement | SJT | Schleicher | 64 min |
| Apr 19, 2:07 AM CDT | Special Weather Statement | SJT | Runnels | 23 min |
| Apr 19, 2:25 AM CDT | Special Weather Statement | SJT | Concho | 50 min |
| Apr 19, 2:25 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 24 min |
| Apr 19, 2:55 AM CDT | Special Weather Statement | SJT | Menard, Schleicher, Sutton | 65 min |
| Apr 19, 3:36 AM CDT | Special Weather Statement | SJT | Brown, Coleman | 54 min |
| Apr 19, 7:14 AM CDT | Special Weather Statement | SJT | Mason | 46 min |
| Apr 19, 7:18 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 42 min |
| Apr 19, 7:56 AM CDT | Special Weather Statement | SJT | San Saba | 49 min |
| Apr 19, 8:12 AM CDT | Severe Thunderstorm Warning | SJT | San Saba | 33 min |
| Apr 19, 11:38 AM CDT | Special Weather Statement | SJT | Taylor | 37 min |
| Apr 19, 1:40 PM CDT | Special Weather Statement | SJT | Upton | 35 min |
| Apr 19, 1:51 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 39 min |
| Apr 19, 2:11 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 49 min |
| Apr 19, 2:19 PM CDT | Special Weather Statement | SJT | Tom Green | 41 min |
| Apr 19, 3:07 PM CDT | Special Weather Statement | SJT | Upton | 23 min |
| Apr 19, 3:24 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 51 min |
| Apr 19, 3:28 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 62 min |
| Apr 19, 4:00 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 45 min |
| Apr 19, 4:07 PM CDT | Special Weather Statement | SJT | Coke | 23 min |
| Apr 19, 4:35 PM CDT | Special Weather Statement | SJT | Nolan | 25 min |
| Apr 19, 4:38 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 67 min |
| Apr 19, 4:47 PM CDT | Areal Flood Advisory | SJT | Coke, Nolan, Sterling, Tom Green | 118 min |
| Apr 19, 4:50 PM CDT | Tornado Warning | SJT | Coke, Tom Green | 40 min |
| Apr 19, 4:53 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 52 min |
| Apr 19, 5:04 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 41 min |
| Apr 19, 5:36 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 39 min |
| Apr 19, 5:38 PM CDT | Flash Flood Warning | SJT | Coke, Nolan | 3 hr |
| Apr 19, 5:40 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 65 min |
| Apr 19, 5:45 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 60 min |
| Apr 19, 5:51 PM CDT | Special Weather Statement | SJT | Nolan | 39 min |
| Apr 19, 5:59 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 18 min |
| Apr 19, 6:02 PM CDT | Areal Flood Advisory | SJT | Callahan, Runnels, Taylor | 3 hr |
| Apr 19, 6:03 PM CDT | Special Weather Statement | SJT | Taylor | 27 min |
| Apr 19, 6:33 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 57 min |
| Apr 19, 6:37 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels | 53 min |
| Apr 19, 6:46 PM CDT | Special Weather Statement | SJT | Sterling | 29 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.